# SDR UALA2012012700564

- Difficulty date: January 26, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 47,637 hours, 5,902 cycles
- Engine: Pwa PW40903
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 140
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRST START ABORTED, SECOND START OKAY.  MAINT MSG IS 74-61501 'IGNITION SYSTEM NR 2 (L ENG) FAILED TO LIGHT ENGINE' REF FIM 74- 11 TASK 816. ECM DATA SHOWS LIGHT OFF TIMES SLOWER SINCE IGN2 (LOWER) EXCITER AND CABLE WERE PREV RPL 08DEC. IF FIM FINDS NO CAUSE OF POOR LIGHT OFF, RECOMMEND RPL EXCITER AND CABLE AGAIN. RPL'D :NO DEFECT FOUND PER FIM 74-11 TASK 816.  RPL'D EXCITER, LEAD ASSY & PLUG PER MM 74-11-01, MM74-21-01 & MM74-21-02, AUDIBLE MAT TEST PASS.
